MAUDE Adverse Event Report: STRYKER SPINE-US ANCHOR C DIAM.3.5MM SELF DRILLING 12MM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

STRYKER SPINE-US ANCHOR C DIAM.3.5MM SELF DRILLING 12MM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number 48335312
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted in patient.
 
Event or Problem Description
It was reported that an achor c self drilling screw migrated post-operatively.It was noticed via x-ray that the screw began to back out approximately 1 month post-operatively.There are no plans for revision surgery at this time.
 
Additional Manufacturer Narrative
Visual, functional and dimensional inspections as well as material analysis was not performed as the screw remains implanted.However, three x-ray images (1) immediate post op, (2)one month post op (3) approximately four months post-op were provided and reviewed with a medical professional.It was confirmed that one of the screws is migrating out of the cage.No other anomalies were noted.Device and complaint history records were reviewed and no relevant manufacturing issues or similar complaints were identified.The root causes of the reported event cannot be determine conclusively based on information provided and without implant evaluation.Per anchor c risk file, migration may occur due to: -screw was not properly inserted/locked into the implant (due to not using the inserter throughout the entire procedure, overtightening the screw, implanting the screw at difficult angle) poor patients bone quality; patient experiences sudden impact; patient participated in activities not recommended by the surgeon.
 
Event or Problem Description

Brand Name
ANCHOR C DIAM.3.5MM SELF DRILLING 12MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key10270879
Report Number3005525032-2020-00033
Device Sequence Number824554
Product Code OVE
UDI-Device Identifier04546540679840
UDI-Public04546540679840
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48335312
Device Catalogue Number48335312
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1